Medical Questions > Womens Health > Birth Control Forum

Not Sexually Active but Possible Pregnancy?

Hello!

Two weeks ago this past Wednesday, I was diagnosed with a UTI. I have been on two different types of antibiotics, cipro and Ceftin.

Once starting the antibiotics, I started spotting. I am on birth control and started my period right on time Tuesday the 13th of this month. It was a little lighter than usually, but it was the same duration and I still filled up several pads. After the period stopped on Sunday, I began spotting again up until Wednesday.

Beyond that, I have been having a lot of back pain and nausea even after my period has stopped. I am not sexually active even though my fianc and I do occasionally engage in foreplay which I had the first of this month.

I have taken six pregnancy tests, three of which were before my period and three which I took after my period ended and all have been negative. The last test was taken a week after my period started.

I know I’m just paranoid, but I just want to know if there is any possible way I could be pregnant.
Did you find this post helpful?
|

User Profile
replied August 30th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Spotting can occur if you either miss a pill or can be due to stress,strain or weak health.As because,you are on pills,there is no issue of getting pregnant and thus,stop overthinking and stop wasting those test kits.Just continue those pills as before and that will be subsided.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counseling purposes and cannot be an alternative to actual visit to a doctor.
Take care



|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.